Facebook Pixel
EmpowHER Guest

Period Late 2 Months in a Row

By Anonymous June 28, 2014 - 8:58pm
Rate This

My period has been late two months in a row. When I did finally start it was very light bleeding probably more so spotting. When I would change my tampon there would be barely anything on it and I usually have a heavy flow. May 20th I had 33 days in my cycle and June 28th I had 39 days in my cycle. I usually have exactly 28 days in my cycle, but that was when I was on the pill. I stopped taking the pill in January and since then each months cycle has progressively gotten more days between them. From 28, 30, 31, 33, to now 39. It wasn't till May and June that my period has been just light spotting. My husband and I have protected sex; since I stopped taking the pill we have used condoms. I do not have any pregnancy symptoms. What could be wrong?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. For most women after stopping birth control pills, it will take a few month before the body goes back to it's normal cycles. You might want to discuss this with your OBGYN. and explain what has been happening. Other conditions can also cause these change to a woman's cycle. Hope this has helped?



July 1, 2014 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!